A remark on the rank of finite p-groups of birational automorphisms

Jinsong Xu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 4
  • Captures
    • Readers: 1
see details

Abstract

In this note, we improve a result of Prokhorov and Shramov on the rank of finite p-subgroups of the group of birational transformations of a rationally connected variety. Known examples show that the bounds obtained are optimal in many cases.

Original languageEnglish
Pages (from-to)827-829
Number of pages3
JournalComptes Rendus Mathematique
Volume358
Issue number7
DOIs
Publication statusPublished - 2020

Cite this

Xu, J. (2020). A remark on the rank of finite p-groups of birational automorphisms. Comptes Rendus Mathematique, 358(7), 827-829. https://doi.org/10.5802/crmath.93